# SDR P5CA2019120390224

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,902 hours, 21,593 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1226
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN CONT CAUTION LIGHT AT APPROX 50 KTS ON TAKEOFF ROLL, L GEN OFF.( TRANSFERRED TO MDDR 121311 IAW DDG 24-00-01-01, CAT 'B', DUE DATE: 03-DEC-2019. MCC NOTIFIED.  LP 1112612 - ITEM 2: INSPECTED A/C FOR HIGH ENERGY STOP INSPECTION IAW AMM 05-51-14.  LP 1112615 - ITEM 3: REMOVED AND REPLACED LEFT ENGINE IDG IAW B767 AMM 24-11-01. OPS CHECK GOOD AT THIS TIME AND NO LEAKS NOTED. THIS ACTION CLEARS MDDR 121311. PLACARDS REMOVED AND MCC NOTIFIED. )
